Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys!

Alright, I went to the derm last week and was perscribed Doxycycline. So, a combination of this AB and Antony's regimen should serve me well. Antony's regimen is working great (though results are slow yet worth it) but I just wanted something extra to go along with it. Also, being a bodybuilding, I find it hard to colon fast more than once every 2 months or so since I can't grow at all for those few days while fasting.

Anyway, I just wanted to get some feedback about this anitibiotic. I feel my liver and overall entire body is in great condition (healthy diet, exercise, supplements, etc) so Im sure I can handle this drug well. I'm taking 100mg x2 daily at 6'0, 220 ibs. We shall see though over the next few months. Thanks for the input guys biggrin.gif

Share this post


Link to post
Share on other sites
Hey guys!

Alright, I went to the derm last week and was perscribed Doxycycline. So, a combination of this AB and Antony's regimen should serve me well. Antony's regimen is working great (though results are slow yet worth it) but I just wanted something extra to go along with it. Also, being a bodybuilding, I find it hard to colon fast more than once every 2 months or so since I can't grow at all for those few days while fasting.

Anyway, I just wanted to get some feedback about this anitibiotic. I feel my liver and overall entire body is in great condition (healthy diet, exercise, supplements, etc) so Im sure I can handle this drug well. I'm taking 100mg x2 daily at 6'0, 220 ibs. We shall see though over the next few months. Thanks for the input guys  biggrin.gif

Share this post


Link to post
Share on other sites

Oh yeah, forgot to say...

I just turned 19 and have been suffering from mild-moderate (definately never severe- face/ mild body) acne since I was 14. My dad had the same condition and he said he grew out of it around 21 or so. So, I'm sure this is all because if my crazy hormones. Thanks again!

Share this post


Link to post
Share on other sites

I 'm presuming he gave it to you to keep the bacteria that's producing in your skin under control or eliminated?? I'm on minocycline and don't have any problems taking the medicine--it's pretty easy on the stomach @ least for me-- just check with your doctor if you're on birth control to make sure it doesn't effect it's efficiency. Hope it helps!! If you suspect it's hormones, have you heard of taking a diuretic??? If your testosterone levels are out of range, I mean.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×